Generalized Mixed Type Bernoulli-Gegenbauer Polynomials
Kragujevac Journal of Mathematics, Tome 47 (2023) no. 2, p. 245 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

The generalized mixed type Bernoulli-Gegenbauer polynomials of order $\alpha>-\frac{1}{2}$ are special polynomials obtained by use of the generating function method. These polynomials represent an interesting mixture between two classes of special functions, namely generalized Bernoulli polynomials and Gegenbauer polynomials. The main purpose of this paper is to discuss some of their algebraic and analytic properties.
Classification : 11B83, 11C08, 33B99
Keywords: generalized Bernoulli polynomials, Gegenbauer polynomials, GBG polynomials, inversion formula, matrix representations, matrix-inversion formula
@article{KJM_2023_47_2_a5,
     author = {Yamilet Quintana},
     title = {Generalized {Mixed} {Type} {Bernoulli-Gegenbauer} {Polynomials}},
     journal = {Kragujevac Journal of Mathematics},
     pages = {245 },
     year = {2023},
     volume = {47},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/KJM_2023_47_2_a5/}
}
TY  - JOUR
AU  - Yamilet Quintana
TI  - Generalized Mixed Type Bernoulli-Gegenbauer Polynomials
JO  - Kragujevac Journal of Mathematics
PY  - 2023
SP  - 245 
VL  - 47
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/KJM_2023_47_2_a5/
LA  - en
ID  - KJM_2023_47_2_a5
ER  - 
%0 Journal Article
%A Yamilet Quintana
%T Generalized Mixed Type Bernoulli-Gegenbauer Polynomials
%J Kragujevac Journal of Mathematics
%D 2023
%P 245 
%V 47
%N 2
%U http://geodesic.mathdoc.fr/item/KJM_2023_47_2_a5/
%G en
%F KJM_2023_47_2_a5
Yamilet Quintana. Generalized Mixed Type Bernoulli-Gegenbauer Polynomials. Kragujevac Journal of Mathematics, Tome 47 (2023) no. 2, p. 245 . http://geodesic.mathdoc.fr/item/KJM_2023_47_2_a5/